# SDR GTIA020127

- Difficulty date: January 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE FORWARD MOUNT CONE BOLT THROUGH BOLT HAS MISSING ALIGNED BOLT ON ANTI-ROTATION ASSY.  REMOVED AND REPLACED TOP FORWARD CONE BOLT PER MD80 MM 71-20-01.  (M)
